# SDR 9700461156

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nr 2 Throttle
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, FOUR UNSAFE GEAR UP INDICATION ILLUMINATED.  RECYCLED GEAR AND RECEIVED THE SAME INDICATION.  FLIGHT RETURNED TO MSP.  MAINTENANCE REPLACED THE NR 2 ENGINE THROTTLE SWITCH S1-341.
